# SDR CALA2020030600565

- Difficulty date: February 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/CARD B737-06-3-0049, B737-06-3-0049 AFT PASSENGER AFT PASSENGER COMPARTMENT WET AREA STA990 TO STA 957, R-BL63 INNER CHORD SEVERAL AREAS WITH CORROSION DOT ''  EV44. REMOVED AND REPLACED INNER CHORD AT R/H SIDE FROM STA  887 TO 1016 IAW B737-700 SRM 51-40-02. REF AAR N/R 99876040 .
